Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A nonorientable complete minimal surface in $ {\bf R}\sp 3$ between two parallel planes

Author: Francisco J. López
Journal: Proc. Amer. Math. Soc. 103 (1988), 913-917
MSC: Primary 53A10; Secondary 53C42
MathSciNet review: 947681
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we show how to produce nonorientable, regular complete, minimal surfaces in $ {R^3}$ between two parallel planes.

References [Enhancements On Off] (What's this?)

  • [1] L. P. de M. Jorge and F. Xavier, A complete minimal surface in $ {R^3}$ between two parallel planes, Ann. of Math. (2) 112 (1980), 203-206. MR 584079 (82e:53087)
  • [2] W. H. Meeks III, The classification of complete minimal surfaces in $ {R^3}$ with total curvature greater than $ - 8\pi $, Duke Math. J. 48 (1981), 523-535. MR 630583 (82k:53009)
  • [3] R. Osserman, A survey of minimal surfaces, Van Nostrand Reinhold, Princeton, N. J., 1969. MR 0256278 (41:934)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53A10, 53C42

Retrieve articles in all journals with MSC: 53A10, 53C42

Additional Information

Article copyright: © Copyright 1988 American Mathematical Society

American Mathematical Society